Jayce Robert Getz
- Associate Professor of Mathematics
Research Areas and Keywords
Algebra & Combinatorics
Automorphic representations, arithmetic geometry
Automorphic representations, Trace formulae
Geometry: Differential & Algebraic
Automorphic representations, arithmetic geometry, Trace formulae
Automorphic representations and arithmetic geometry.
Fellowships, Supported Research, & Other Grants
Visitor to the Einstein Institute for Mathematics, Hebrew University awarded by Supported by Kazhdan's European Research Council Grant Harmonic Analysis and l-adic Sheaves. (2019)
Visitor to the Einstein Institute for Mathematics, Hebrew University awarded by Supported by Kazhdan's European Research Council Grant Harmonic Analysis and l-adic Sheaves (2018)
Membership at Institute for Advanced Study awarded by C. Simonyi Endowment (2018)
Visitor to Korea Institute of Advanced Study awarded by Youn-Seo Choi, KIAS (2016)
Algebraic cycles on Shimura varieties and distinguished representations awarded by Natural Sciences and Engineering Research Council (NSERC) Discovery Grant (2010 to 2012)
NSF Postdoctoral Research Fellowship awarded by National Science Foundation (NSF) (2007 to 2010)
NDSEG Graduate Fellowship awarded by American Society for Engineering Education (ASEE) (2004 to 2007)
Getz, J. R. “Invariant four variable automorphic kernel functions.” Arxiv, 2014.
Getz, J. R. “An approach to nonsolvable base change and descent.” Journal of the Ramanujan Mathematical Society, vol. 27, no. 2, June 2012, pp. 143–211.
Getz, J. “Intersection numbers of Hecke cycles on Hilbert modular varieties.” American Journal of Mathematics, vol. 129, no. 6, Dec. 2007, pp. 1623–58. Scopus, doi:10.1353/ajm.2007.0041. Full Text
Getz, J. “A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms.” Proceedings of the American Mathematical Society, vol. 132, no. 8, Aug. 2004, pp. 2221–31. Scopus, doi:10.1090/S0002-9939-04-07478-7. Full Text
Basha, S., et al. “Systems of orthogonal polynomials arising from the modular j-function.” Journal of Mathematical Analysis and Applications, vol. 289, no. 1, Jan. 2004, pp. 336–54. Scopus, doi:10.1016/j.jmaa.2003.09.067. Full Text
Getz, J., and K. Mahlburg. “Partition identities and a theorem of Zagier.” Journal of Combinatorial Theory. Series A, vol. 100, no. 1, Jan. 2002, pp. 27–43. Scopus, doi:10.1006/jcta.2002.3276. Full Text
Getz, J. “Extension of a theorem of Kiming and Olsson for the partition function.” Ramanujan Journal, vol. 5, no. 1, Mar. 2001, pp. 47–51. Scopus, doi:10.1023/A:1011441111570. Full Text
Getz, J. R. “A summation formula for the Rankin-Selberg monoid and a nonabelian trace formula.” American Journal of Mathematics.
Getz, Jayce. On triple product L-functions.